Medical Questions > Womens Health > Birth Control Forum

Yasmin - can it cause uterine lining thickening?

To make a long story short I had a transvaginal ultrasound done a few weeks ago because of some abnormal discharge. It was done at my Gyno's office and the sonographer noted a thicker uterine lining. Saying that it looked like I was mid-cycle. I told her I was on birth control and her response was "hmm". When my doctor went over the results with me she did not seem concerned with it and basically pushed me out of her office after saying "nothing to worry about." After reading many posts online BC pills should cause the lining to be thinner and not thicker so naturally I AM worried about it. Should I go through my regular PCP and ask for another sonogram? Has anyone had a thicker uterine lining while on birth control and it was something other than cancer? I am really worried because I'm still having abnormal discharge...
Did you find this post helpful?
|

replied October 15th, 2016
I should also add that I am 41 and have been on yasmin for 8 years.
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...